Date of birth: We need to confirm your date of birth in order to add this product to your basket.
Beautycard Points: 5 points
Share this product
Log in to add product to Wishlists
You can only use PayPal to buy a subscription product
1000mg/200mg/12.2mg Powder for oral solution
For mucus cough, fever, head & body aches, blocked nose, sore throat
For the symptomatic relief of colds and flu including chesty coughs.
Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.
Ingredients (Per Sachet) Paracetamol 1000Mg, Phenylephrine Hydrochloride 12.2Mg, Guaifenesin 200Mg,Also Includes Aspartame (E951), Sucrose And Sodium (See Leaflet For Further Information)
Size (10) Unit (EA) Height (9.4) Width (8) Depth (4.4)
How to Use
Read the enclosed leaflet before using product.
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
Do not exceed the stated dose.
You may also like...